5 doctors weighed in:

Do women taking Lexapro (escitalopram) tend to experience a decreased libido?

5 doctors weighed in
Dr. Michael Sinclair
Family Medicine
4 doctors agree

In brief: Yes

Decreased libido and having a hard time having an orgasm are very common with Lexapro and other similar drugs in the ssri class.
Adding small doses of wellbutrin (bupropion) helps with the anorgasmia. Low dose testosterone may help with the low libido. Changing to another class of anti depressants may also help. Talk to your doctor!

In brief: Yes

Decreased libido and having a hard time having an orgasm are very common with Lexapro and other similar drugs in the ssri class.
Adding small doses of wellbutrin (bupropion) helps with the anorgasmia. Low dose testosterone may help with the low libido. Changing to another class of anti depressants may also help. Talk to your doctor!
Dr. Michael Sinclair
Dr. Michael Sinclair
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors